# SDR SWAA2022032876370

- Difficulty date: February 21, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS947.5; LBL8.1 AND WL154 AFT FACE POSITION AFT CARGO COMPARTMENT 2022-98548 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23.;[02] REPLACED ANGLE SUPPORT LOCATED BS947.5; LBL8.1 AND WL154 AFT FACE POSITION AFT CARGO COMPARTMENT. IAW B737 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG:147A1047 REV - AND DWG:147A7500 REV - MATERIAL USED: 7075T0-0.063? P.O: 2021 129486 (HEAT TREATMENT TO T62) SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
